# SDR AALA982194

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FLOORBEAM CORRODED STATION 400 RBL 3 TO RBL 4.  CUT OUT UPPER PORTION OF FLOORBEAM TO REMOVED CORROSION AND INSTALLED FLOORBEAM DOUBLER REPAIR PER SRM 53-10-8 PAGE 9 A AND B.  (M)
